# SDR R61A201503280238

- Difficulty date: March 28, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 8,190 hours, 7,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND SEAT RAIL NR 10 HAS PREVIOUSLY BLENDED CORROSION ON AFT END.  MX BLENDED SEAT RAIL IAW SRM 53-20-49-02-02 AND FOUND TO BE OUT OF LIMITS.  R & R SEAT RAIL, PN 85328210-121 IAW SRM 51-42-05-02-01. ACFT REMAINS FOR COMPLETION.
